# SDR 5APR577Y5

- Difficulty date: March 5, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N913AF
- Make and model: Pilats PC1247
- Aircraft serial: 1013
- Aircraft time: 274 hours, 351 cycles
- Engine: Pwa PT6A67
- Engine time: 274 hours, 351 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3425 · Integrated Flight System
- Part: Control Unit
- Part number: 065001885102
- Part serial: KSG7200B1143
- Condition: False Indication
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AND CRUISE BOTH PRIMARY FLIGHT DISPLAYS (PFD) INDICATED A 12-20 DEGREE LT TURN WHILE THE ACFT WAS IN A WINGS LEVEL CONDITION, WHICH WAS CONFIRMED BY THE VISUAL METEOROLOGICAL CONDITIONS AND THE ATTITUDE INDICATION ON THE ELECTRONIC STANDBY INSTRUMENT SYSTEM (ESIS). THIS IS BEYOND THE 10 DEGREE ATTITUDE ROLL ATTITUDE OFFSET DESCRIBED IN AD 09-04-14 AND POH TEMPORARY REVISION 9. THIS DISCREPANCY OCCURRED AFTER MFG "BUILD 5" HAD BEEN ACCOMPLISHED ON THIS ACFT. BOTH CHANNELS OF THE ADAHRS UNIT TEST NORMALLY IAW AMM 12-B-34-25-00-00S-903S-S WITH NO DOWNLOADABLE FAULTS.
